MathSciNet Relay Station
MathSciNet bibliographic data
MR1086498 (92e:35130) 35Q30 (34G20 76D05)
Titi, Edriss Saleh Un critère pour l'approximation des solutions périodiques des équations de Navier-Stokes. (French) [A criterion for approximating time-periodic solutions to the Navier-Stokes equations] C. R. Acad. Sci. Paris Sér. I Math. 312 (1991), no. 1, 41–43.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement